# SDR F3LA98096

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON SHEAR TIE FRAME AT BS 747, STRINGER 27L.  MAINTENANCE REMOVED CORROSION ON SHEAR TIE FRAME (1 INCH BY 2 INCH BY .012 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-2, 53-00-07 AND 53-60-07.  (M)
